# SDR SWAA2019052332977

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 69,862 hours, 40,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D717020001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK TO OVERWING EXIT EMERGENCY EXIT LIGHT FAILED TO ILLUMINATED AT M1675.  R&R POWER SUPPLY IAW AMM.
